Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 293, NWS Norman, OK

May 29, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 5:12 PM CDT for 4 counties in Oklahoma. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 5:12 PM CDT (22:12 UTC)
Expired
May 29, 2012, 6:15 PM CDT
In force
63 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:18 PM CDTHAIL 1.75Headrick, OKTHE REPORT WAS RELAYED BY ALTUS EMERGENCY MANAGEMENT.
May 29, 5:20 PM CDTHAIL 11 N Headrick, OK
May 29, 5:20 PM CDTHAIL 11 S Headrick, OK
May 29, 5:23 PM CDTHAIL 1.252 Ene Headrick, OKTHE HAIL WAS REPORTED ON HWY 62... ONE MILE EAST OF THE TILLMAN COUNTY LINE.
May 29, 5:56 PM CDTHAIL 1.753 N Manitou, OKALONG TILLMAN COUNTY LINE ALONG HIGHWAY 183

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:55 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-476 J/kg
Mixed-layer LCL
1922 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS54 KOUN 292212
SVROUN
OKC031-065-075-141-292315-
/O.NEW.KOUN.SV.W.0293.120529T2212Z-120529T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME NORTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTH CENTRAL KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 615 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR HEADRICK...MOVING EAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  SNYDER...MOUNTAIN PARK AND HEADRICK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3480 9878 3453 9874 3454 9919 3471 9921
TIME...MOT...LOC 2209Z 264DEG 11KT 3463 9912 

$$

MAXWELL
1 follow-up statement
866 
WWUS54 KOUN 292243
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT TUE MAY 29 2012

OKC031-065-075-141-292315-
/O.CON.KOUN.SV.W.0293.000000T0000Z-120529T2315Z/
TILLMAN OK-COMANCHE OK-KIOWA OK-JACKSON OK-
543 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM 
CDT FOR EXTREME NORTH CENTRAL TILLMAN...EXTREME WEST CENTRAL 
COMANCHE...SOUTH CENTRAL KIOWA AND EXTREME NORTHEASTERN JACKSON 
COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM 
WAS LOCATED NEAR SNYDER...MOVING EAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
SNYDER AND MOUNTAIN PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3473 9911 3480 9878 3453 9874 3454 9908
TIME...MOT...LOC 2238Z 268DEG 14KT 3464 9892 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 29, 3:11 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT TUE MAY 29 2012

.DISCUSSION...
SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING
ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN
OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION
LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG
THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO
THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE
FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK.
SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS.

ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS
THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS
LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION
LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME
SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS.

COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT
LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF
THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO
EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT
WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF
THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  88  64  77 /  50  30  70  20
HOBART OK         69  90  63  80 /  40  30  50  10
WICHITA FALLS TX  72  93  65  85 /  30  20  40  20
GAGE OK           65  82  61  75 /  30  40  50  10
PONCA CITY OK     65  82  60  73 /  60  50  80  20
DURANT OK         72  88  70  83 /  40  30  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/25
Hazardous weather outlook, May 29, 12:06 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.

DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.

STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.

INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.

STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.

BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.

AUSTIN/MBS/MAXWELL

In the hours before

Local storm report, May 29, 1:35 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             8 S VERNON              34.04N 99.28W
05/28/2012  E1.75 INCH       WILBARGER          TX   PUBLIC

0512 PM     HAIL             4 W GRAYBACK            33.98N 99.24W
05/28/2012  E2.00 INCH       WILBARGER          TX   STORM CHASER

0515 PM     HAIL             15 SSE VERNON           33.95N 99.18W
05/28/2012  E1.50 INCH       WILBARGER          TX   STORM CHASER

0525 PM     HAIL             OKLAUNION               34.13N 99.13W
05/28/2012  E1.25 INCH       WILBARGER          TX   STORM CHASER

0557 PM     HAIL             HOLLISTER               34.34N 98.87W
05/28/2012  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

0601 PM     HAIL             2 S LINDSAY             34.81N 97.61W
05/28/2012  E1.25 INCH       GARVIN             OK   TRAINED SPOTTER

0603 PM     HAIL             3 E HOLLISTER           34.34N 98.82W
05/28/2012  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

0620 PM     HAIL             1 NE KAMAY              33.86N 98.81W
05/28/2012  E1.00 INCH       WICHITA            TX   PUBLIC

            QUARTER HAIL NEAR KATHY/S CORNER

0620 PM     TSTM WND GST     7 W HOLLIDAY            33.81N 98.81W
05/28/2012  M58.00 MPH       ARCHER             TX   STORM CHASER

0620 PM     TSTM WND DMG     1 NE KAMAY              33.86N 98.81W
05/28/2012                   WICHITA            TX   PUBLIC

            A FEW TREES DOWN NEAR KATHY/S CORNER

0627 PM     HAIL             CHATTANOOGA             34.42N 98.65W
05/28/2012  E1.75 INCH       COMANCHE           OK   TRAINED SPOTTER

0629 PM     HAIL             8 W DUNCAN              34.52N 98.11W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0631 PM     TSTM WND GST     3 E GILLILAND           33.73N 99.63W
05/28/2012  M62.00 MPH       KNOX               TX   TRAINED SPOTTER

0636 PM     HAIL             4 NW SEYMOUR            33.64N 99.31W
05/28/2012  E2.00 INCH       BAYLOR             TX   STORM CHASER

0636 PM     HAIL             DUNCAN                  34.52N 97.97W
05/28/2012  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

0639 PM     HAIL             FAXON                   34.46N 98.58W
05/28/2012  E1.25 INCH       COMANCHE           OK   AMATEUR RADIO

0640 PM     TSTM WND GST     3 NW SEYMOUR            33.63N 99.30W
05/28/2012  M83.00 MPH       BAYLOR             TX   MESONET

0640 PM     HAIL             6 NNW DUNCAN            34.60N 98.01W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0640 PM     HAIL             6 NNW DUNCAN            34.60N 98.01W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0645 PM     HAIL             2 SE MARLOW             34.62N 97.94W
05/28/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0650 PM     HAIL             SEYMOUR                 33.60N 99.26W
05/28/2012  E1.00 INCH       BAYLOR             TX   LAW ENFORCEMENT

0700 PM     HAIL             4 WSW MANKINS           33.76N 98.86W
05/28/2012  E1.25 INCH       ARCHER             TX   TRAINED SPOTTER

0700 PM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
05/28/2012  M58.00 MPH       WICHITA            TX   ASOS

0713 PM     HAIL             7 S STERLING            34.65N 98.17W
05/28/2012  E2.75 INCH       COMANCHE           OK   AMATEUR RADIO

0718 PM     TSTM WND GST     8 S STERLING            34.63N 98.17W
05/28/2012  M65.00 MPH       COMANCHE           OK   AMATEUR RADIO

0718 PM     TSTM WND DMG     8 S STERLING            34.63N 98.17W
05/28/2012                   COMANCHE           OK   AMATEUR RADIO

            POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
            POWER LINES.

0722 PM     HAIL             4 S LINDSAY             34.78N 97.61W
05/28/2012  E1.50 INCH       GARVIN             OK   STORM CHASER

0722 PM     TSTM WND GST     2 W ARCHER CITY         33.59N 98.66W
05/28/2012  M61.00 MPH       ARCHER             TX   AMATEUR RADIO

0725 PM     HAIL             9 E CHICKASHA           35.04N 97.79W
05/28/2012  E1.00 INCH       GRADY              OK   AMATEUR RADIO

0726 PM     HAIL             5 ESE LINDSAY           34.81N 97.53W
05/28/2012  E2.50 INCH       GARVIN             OK   STORM CHASER

0727 PM     HAIL             ERIN SPRINGS            34.81N 97.61W
05/28/2012  E2.00 INCH       GARVIN             OK   TRAINED SPOTTER

0740 PM     TSTM WND DMG     HENRIETTA               33.82N 98.19W
05/28/2012                   CLAY               TX   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN THROUGHOUT HENRIETTA

0741 PM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
05/28/2012  M60.00 MPH       WICHITA            TX   ASOS

0750 PM     HAIL             3 NW MAYSVILLE          34.85N 97.45W
05/28/2012  E2.50 INCH       GARVIN             OK   TRAINED SPOTTER

0752 PM     HAIL             5 ENE ALEX              34.95N 97.70W
05/28/2012  E1.00 INCH       GRADY              OK   PUBLIC

0802 PM     HAIL             2 E BLANCHARD           35.15N 97.62W
05/28/2012  E1.25 INCH       MCCLAIN            OK   NWS EMPLOYEE

0815 PM     HAIL             10 W STILLWATER         36.12N 97.24W
05/28/2012  E1.75 INCH       PAYNE              OK   EMERGENCY MNGR

0828 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0833 PM     HAIL             4 S DIBBLE              34.98N 97.63W
05/28/2012  E1.00 INCH       MCCLAIN            OK   PUBLIC

0844 PM     HAIL             4 SW STELLA             35.28N 97.27W
05/28/2012  E1.75 INCH       CLEVELAND          OK   BROADCAST MEDIA

0845 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0845 PM     HAIL             STILLWATER              36.12N 97.06W
05/28/2012  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

0853 PM     HAIL             1 NW OKARCHE            35.74N 97.99W
05/28/2012  E1.00 INCH       KINGFISHER         OK   PUBLIC

0902 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

0916 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0927 PM     TSTM WND GST     CARNEY                  35.81N 97.02W
05/28/2012  E60.00 MPH       LINCOLN            OK   LAW ENFORCEMENT

            RELAYED BY LINCOLN COUNTY EOC

0943 PM     HAIL             2 N WARWICK             35.72N 97.00W
05/28/2012  E2.00 INCH       LINCOLN            OK   TRAINED SPOTTER

0950 PM     HAIL             2 W CONCHO              35.62N 98.04W
05/28/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

MBS
Special weather statement, May 29, 4:51 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
451 PM CDT TUE MAY 29 2012

OKZ035>037-292215-
KIOWA OK-TILLMAN OK-JACKSON OK-
451 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...
NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 515
PM CDT...

AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK...
MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SNYDER...HEADRICK...FRIENDSHIP AND ALTUS AIR FORCE BASE.

LAT...LON 3485 9908 3462 9891 3457 9921 3469 9932
TIME...MOT...LOC 2149Z 239DEG 10KT 3464 9919

MAXWELL
Special weather statement, May 29, 5:10 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT TUE MAY 29 2012

OKZ035>037-292245-
KIOWA OK-TILLMAN OK-JACKSON OK-
510 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...
NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 545
PM CDT...

AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...HEADRICK AND TOM STEED RESERVOIR.

LAT...LON 3479 9890 3450 9885 3453 9919 3471 9922
TIME...MOT...LOC 2209Z 262DEG 12KT 3463 9912

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens45 min
May 28, 7:08 PM CDTSpecial Weather StatementOUNCleveland22 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie41 min
May 28, 7:40 PM CDTSpecial Weather StatementOUNLogan35 min
May 28, 7:41 PM CDTSpecial Weather StatementOUNCarter, Love34 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningOUNGrady32 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningOUNPayne47 min
May 28, 8:00 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain48 min
May 28, 8:15 PM CDTSpecial Weather StatementOUNLogan30 min
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan45 min
May 28, 8:39 PM CDTSpecial Weather StatementOUNLove36 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne60 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 28, 9:15 PM CDTSpecial Weather StatementOUNMarshall30 min
May 28, 9:29 PM CDTSevere Thunderstorm WarningOUNLincoln61 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningOUNCanadian22 min
May 28, 10:40 PM CDTSpecial Weather StatementOUNLincoln35 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningOUNLincoln24 min
May 28, 11:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Johnston, Love, Marshall25 min
May 28, 11:54 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Love, Marshall51 min
May 29, 12:41 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall49 min
May 29, 4:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
May 29, 4:51 PM CDTSpecial Weather StatementOUNKiowa24 min
May 29, 5:10 PM CDTSpecial Weather StatementOUNKiowa35 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNTillman31 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman54 min
May 29, 5:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
May 29, 5:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major62 min
May 29, 5:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods65 min
May 29, 5:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant43 min
May 29, 6:06 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman54 min
May 29, 6:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman66 min
May 29, 6:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more64 min
May 29, 6:34 PM CDTSpecial Weather StatementOUNAlfalfa26 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward55 min
May 29, 6:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
May 29, 6:51 PM CDTSevere Thunderstorm WarningOUNGrant54 min
May 29, 6:54 PM CDTSpecial Weather StatementOUNKay36 min
May 29, 6:55 PM CDTSpecial Weather StatementOUNNoble, Payne35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.